# SDR DALA13060926714

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY DECK PLATE FWD OF AFT PRESSURE BULKHEAD BS 1700, BL 0 - RBL 30.   REMOVED CORROSION IAW SRM 51-10-02. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-60-51 FIG 201 REPAIR 2 ALTERNATIVE I.   MAJOR REPAIR.
